Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1999, Volume 367, Number 6, Pages 730–733 (Mi dan2976)  

This article is cited in 2 scientific papers (total in 2 papers)

On function spaces defined by pseudodifferential operators

O.V. Besov



Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan2976

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, “On Spaces of Functions of Variable Smoothness Defined by Pseudodifferential Operators”, Proc. Steklov Inst. Math., 227 (1999), 50–69  mathnet  mathscinet  zmath
    2. “The List of Scientific Works of O. V. Besov”, Proc. Steklov Inst. Math., 243 (2003), 7–10  mathnet  mathscinet  zmath
  • Number of views:
    This page:49

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021